# SDR CA960115018

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A41
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 2,955 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN)DURING CLIMB THE #2 ENGINE RPM INCREASED, TORQUE FLUCTUATED AND T5 INCREASED TO 800 DEGREES C. THE ENGINE WAS SHUTDOWN. A GROUND INSPECTION REVEALED NO DAMAGE TO THE ENGINE. DURING A TEST RUN-UP THE ENGINE SHUT ITSELF DOWN WHILE AT IDLE. THE FUEL CONTROL UNIT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
